Thread: Fina and sexual side effects
10-28-2003, 12:09 AM #1
Fina and sexual side effects
ok I will pose my question first and then tell you guys the situation and you tell me what you think
are my test levels rediculous for a male or is something wrong with me or what?
ok I read millions of times that fina is supposed to shut your nuts down hard, basically taking away horniess, amount of semen and erections etc
for this reason people use test with fina to counter this
well I had planned on using test but my source never it got it to me(still pissed about it)
well I had started the fina thinking I was gonna get the test but it never came but I havent had any bad sides from the fina
well its been roughly 2-3 weeks later and I have been doing straight fina
Ive been having better orgasms and I still masterbate 4 times a day
well for some odd reason my luck changed last week wednesday to be exact and Ive had 2 different girls a day since then up til tonight. I last the same length of time as without the fina (1 1/2hours+) but while on it, its more difficult to actually cum, however when I do its such an explosion and such a volume of semen that I think it would make a porn star cringe, in all seriousness the volume is probably equal to that of a 1/4 cup volume,to get an idea I shot into one of the girls(my ex) and while I was in her it was coming out from the sides, to top it off its shooting 10 feet+(normally like 4-5feet) on a regular basis with ease(assuming I pull out), the sex has also been some of the best in my life.
so basically what the fuck is up?
trust me when I say I dont have a problem with any of this, but do you think my body naturally produces a rediculous amount of test that the fina isnt able to shut it down? or is there just something the fuck wrong with me? lol
10-28-2003, 12:15 AM #2
I don't know about the sex thing....but i know why your up so late........Fina=no sleep
10-28-2003, 12:20 AM #3
10-28-2003, 12:21 AM #4
Fina doesn't shut me down till atleast the 5th week.
10-28-2003, 04:28 AM #5Originally Posted by Cleaner13
That's a LOT of masturbation.
10-28-2003, 05:14 AM #6
Fina, Trenbolone Acetate is a progestin. And progesterone will negatively effect libido (it has been given to sex offenders for this purpose). The amount that you need for this side effect would be user dependent but nonetheless... the delayed orgasm ("more difficult to cum") could be part of this manifesting - you are losing interest but still able to perform, so to speak.
What all are you taking and how much?
10-28-2003, 07:06 AM #7
Da Bull your very right about the no sleep, I was wondering why Ive had problems sleeping, guess I know now.
Calipso I put it in this forum on the off chance that someone didnt think it was geared for just steroids (meaning that if something is wrong with me or something like that then this wouldnt have been steroid related)
bdtr maybe I need to wait til my 5th week too and see where Im at
rambo yes your right that is a lot, but without the fina or sex its 6 times a day
Warrior Im taking 75mg eod since I dont have a lot of it, and I think you hit the nail on the head with what you said, maybe when week 5 hits I will be sober so to speak with no interest in sex or girls(God I hope that doesnt happen) it wont be me lol
10-28-2003, 09:03 AM #8
also just wondering real quick
would it also take 5 weeks for me to see the results from the fina as well, since it takes about that long for the side effects?
I havent put on weight and my bodyfat hasnt changed but I have gained size(cant fit in some shirts) not sure how that happened, maybe its just me and its really not working yet
10-28-2003, 09:14 AM #9Originally Posted by Cleaner13
10-28-2003, 02:23 PM #10
I've been having trouble sleeping good the last couple of days as well and im in the beginning of week four of prop/fina cycle.
10-28-2003, 03:40 PM #11Originally Posted by Cleaner13
Next time you may want to brew a little more tren, and if you want to stave off finadick, add 70mg of test prop ED. Your weewee will love you for it
10-29-2003, 12:22 AM #12
3 weeks into my tren /prop cycle i had my first bad sexual experience.
boning a new girl, we changed positions, i lost my wood, didn't get it back. it was fucking embarrasing. that shit has never happened to me before. i'm 23 and have never had boner probs.
weird thing is, next morning she gave me a bj and everything was fine. then we had sex, everything was fine. then next day, more sex and everything was fine...weird...
i'm definantly blaming the tren. and about the tren keeping you up at night, yeah, i have the same problem. but unfortunately, i have no problems sleeping all day long...=(
10-29-2003, 07:44 AM #13Originally Posted by clockworks
hey Im sorry to hear that man
were you on tren straight or did you have any test ?
how much were you taking?
10-29-2003, 10:57 AM #14Originally Posted by Cleaner13
50-60mg ED tren
80-90mg ED test prop
i think the prop is finally kicking in though. i'm getting boners on the bus ride to campus. i heard fina dick really settles in on week 5 though...i'm scared...i hope the test prop helps with that.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)